# SDR CALA2024102102693

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HAS LIQUID INGRESS AT TOP SIDE 103 1/2 INCHES FROM I/B END, 21 INCHES FROM TRAILING EDGE, INCHES DIAMETER, "REPAIR PRIOR TO NEXT FLIGHT" PER HAECO LCQ NR 9290690/36690 REPAIRED R/H ELEVATOR, TOP SIDE, 103.5 INCHES FROM I/B END, 21 I NCHES FROM TRAILING EDGE IAW A320-200 SRM 55-21-11-300-005.
